# SDR UIEA200200052

- Difficulty date: October 10, 2002
- Submitted: October 25, 2002
- Operation: Air carrier
- Aircraft: N535MC
- Make and model: Boeing 747-2F6B
- Aircraft serial: 21833
- Engine: Ge CF650E2
- System (JASC): 7320 · Fuel Controlling System
- Part: Mec
- Part number: 8062899
- Condition: Inoperative
- Location: Nr 4 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

WHILE CLIMBING THROUGH 13,500 FEET AND ACCELERATING THROUGH 310 KTS, NR 4 ENGINE ROLLED BACK TO IDLE ACCOMPANIED BY A NOTICEABLE YAW.  INSTRUMENTS CONFIRMED NR4 ENGINE HAD INDEED ROLLED BACK.  AUTO THROTTLES WERE ENGAGED AT TIME.  USING CLIMB POWER BUT NO THROTTLE INDUCEMENT OCCURRED ON ANY THROTTLE.  SHORTLY AFTER ROLL BACK, ENGINE RESUMED ITS CLIMB POWER REVOLUTIONS.  ALL OTHER INDICATIONS WERE NORMAL.  C/A:  PERFORMED VISUAL INSPECTION AT LINKAGE, FOUND OK.  CHECKED SPECIFIC GRAVITY READING 0.76.  REPLACED MEC IAW MM.  STATIC RIG CHECK ACCOMPLISHED.  WET MOTORING PERFORMED OK.  ACCOMPLISHED TEST NR 4 MAX POWER ASSURANCE TESTED, TEST SATISFACTORY.  VSV TRACKING CHECK ON NR 4 ENGINE TO BE DONE, LATER CHECK.
